MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK DRILL GUIDE, M 25L; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. AUGMENTED VAULTLOCK DRILL GUIDE, M 25L; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number AUGMENTED VAULTLOCK DRILL GUIDE, M 25L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 10/11/2022, it was reported by a sales representative via sems that an ar-9231-02ag-25l univers vaultlock augmented glenoid drill guide and an ar-9215-1-03 universal quick connect handle had an issue.During an anatomic total shoulder replacement procedure on (b)(6) 2022, the surgeon snapped off the 25 degree medium left augmented vautlock drill guide intraoperatively.No piece broke off inside the patient.They placed the drill guide by hand-holding orientation with a coker while the superior drill bit was driven to a positive stop.The case was completed successfully.This was discovered during use with no impact to the patient.Additional information has been requested.On 10/11/2022, the sales representative stated the following information via phone: the instruments were within the incision inside the patient when they broke, but all fragments were retrieved fully.The case was completed successfully with no impact to the patient.Both complaint devices are available for return.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to use error due to excessive force on the guide.

Brand Name
AUGMENTED VAULTLOCK DRILL GUIDE, M 25L
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15710034
Report Number1220246-2022-05692
Device Sequence Number6508724
Product Code LXH
UDI-Device Identifier00888867350274
UDI-Public00888867350274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK DRILL GUIDE, M 25L
Device Catalogue NumberAR-9231-02AG-25L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown